# SDR SWAA2015061240627

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 27,618 hours, 16,234 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RIGHT HORIZONTAL STAB LOWER SKIN CRACKED NEAR THE AFT SPAR.   REPAIRED THE SKIN IAW SRM.
